# SDR 95ZZZX6411

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Make and model: Cessna 182
- Propeller: Mcauly 2A34C50
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4239C50
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, A CRACK WAS FOUND IN THREADS OF NR 1 BLADE SOCKET.
